# SDR SIMA200306405

- Difficulty date: January 28, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 13500469401
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - A LEVEL TWO FINDING, FOUND DURING AN IMBV INSPECTION GALLEY FLOORBOARD EXTENSION CORRODED.  REMOVED AND INSTALLED SERVICEABLE EXTENSION IAW EMB 134 SRM 51-40-02.  (M)
